MathSciNet Relay Station
MathSciNet bibliographic data
MR2464094 32M10 (32Q15)
Gilligan, Bruce; Oeljeklaus, Karl Two remarks on Kähler homogeneous manifolds. Ann. Fac. Sci. Toulouse Math. (6) 17 (2008), no. 1, 73–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement